# SDR AALA981515

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TOP OF FRAME AT STATION 1130 CRACKED AREA 27R.  SCREW DRIVER TURN FRAME AT STATION 1130 STRINGER 27R.  CUT OUT DAMAGED AREA IN UPPER FLANGE OF 1130 FRAME.  FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED IAW SRM 51-40-3 2653538.  PREPARED AND PLUGGED HOLE IN FRAME IAW SRM 53-10-1.  (M)
